# SDR UPS00832444

- Difficulty date: April 12, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, L-1 DOOR SKIN BENT LWR RT CORNER ACROSS BOTTOM OF DOOR.  STRAIGHTENED DOOR SKIN EDGE IAW DC8 SRM 52-2-2.  FOUND TO BE OUT OF LIMITS AND OIL-CANNED IAW DC8 SRM 52-2-2 PAGE 3.  REMOVED LWR L-1 DOOR SEAL FOR ACCESS, ROUTED OUT DAMAGED AREA, FABBED AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 52-2-0, 52-2-3 FIG 10 & 51-1-21.  REINSTALLED LWR L-1 DOOR SEAL IAW DC8 SRM 51-3-0.
